# SDR ASAA2022120141208

- Difficulty date: December 1, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 64,037 hours, 25,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Bs 727g-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK LBL 20 STA 727G TO 727I HAS SPOTS OF CORROSION. GROUNDED - YES. REMOVED AND REPLACED CARGO TRACK FROM STA 727G TO 727I WITH NEW IAW B737-900 SRM 53-00-53-2R-3W=2 O=.070 R=.024 L=2 D=.046.
